| Model Number |
JAZZY EVO614HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer's caregiver alleges the user fell asleep while in the chair facing a corner of the wall with their hand on the joystick all night causing the product to run into the wall all night long.Caregiver alleges in the middle of the night, the user has a diabetic episode where the user's blood sugar dropped so the user went to use the chair to go get something for her blood sugar and chair allegedly would not move.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.